| Model Number |
367294 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to use the sleeve falls off with a bd wingset slbcs 25x.75 7luer.The following information was provided by the initial reporter: it is reported by customer plastic sleeve covering needle came off before use.
Additional Manufacturer Narrative
H.6.Investigation summary bd had not received samples or photos from the customer facility for evaluation.Retention samples were selected from bd inventory for evaluation/testing and upon completion, no issues were observed relating to the sleeve/cover coming off as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see section h.10.
Event or Problem Description